# SDR SIMA20140118003

- Difficulty date: January 18, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 9,858 hours, 6,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOR PATH MARKINGS AT RT & LT EMERGENCY EXIT ROWS APPEAR TO BE DEFORMED & WRONG PART INSTALLED.  R & R CABIN EMERGENCY FLOOR PATH MARKINGS AT RT & LT EMERGENCY EXIT ROWS IAW AMM TASK 33-51-01-400-801 & ETN-CR-33-019.
